MAUDE Adverse Event Report: Tandem Diabetes Care Tandem Mobi Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care Tandem Mobi Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1004000
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that graph in mobile app previously did not show readings in upper left corner after app reconnected with pump, although issue was not occurring at time of call and no error messages were seen.There was no adverse impact to the customer¿s blood glucose level.Customer was informed that app could take several minutes to reload pump information after connection was restored and was instructed to call back if pump information did not load within one hour, and no additional information was received regarding the outcome of the event.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: android / google pixel pro / 3.5.4 / 17.

Brand Name
Tandem Mobi Insulin Pump with Control-IQ+ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50949843
Report Number3013756811-2026-177932
Device Sequence Number15827431
Product Code QFG
UDI-Device Identifier00389152480114
UDI-Public(01)00389152480114(22)1017799(11)251123
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K253074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1004000
Device Catalogue Number1014801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age39 YR
Patient SexMale